# SDR AWXA200301286

- Difficulty date: October 7, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 51,832 hours, 36,947 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C326772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK A 1INCH CRACK WAS FOUND ON SHEAR WEB AT BS 1003, LBL 42, WL 208.1. MAINTENANCE REMOVED CRACKED SHEAR WEB AT BS 1003, LBL 42, WL 208.1; FABRICATED A NEW REPLACEMENT SHEAR WEB IAW DWG 65C32677; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG. 3, 6, AND 7.
